Alert archive / New Mexico / Red Flag Warnings in 2008
Red Flag Warning 49, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at May 11, 2008, 3:50 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at May 11, 2008, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 11, 2008, 3:50 AM MDT (09:50 UTC)
- In effect from
- May 11, 2008, 12:00 PM MDT
- Expired
- May 11, 2008, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2900 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 411 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 110950 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 350 AM MDT SUN MAY 11 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM THIS EVENING FOR NORTHEAST NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT MONDAY MORNING THROUGH MONDAY EVENING FOR NORTHERN AND CENTRAL NEW MEXICO... .SURFACE LOW PRESSURE WILL DEVELOP TODAY OVER NORTHEAST NEW MEXICO. COMBINED WITH WARMER AFTERNOON TEMPERATURES...STRONG WINDS ARE EXPECTED TO DEVELOP...RESULTING IN CRITICAL CONDITIONS. ON MONDAY...CRITICAL CONDITIONS ARE EXPECTED TO BE WIDESPREAD OVER NORTHERN AND CENTRAL NEW MEXICO...DUE TO INCREASING SOUTHWEST WINDS ALOFT...INTENSIFYING SURFACE LOW PRESSURE AND CONTINUED LOW HUMIDITIES. NMZ103-104-120100- /O.NEW.KABQ.FW.W.0049.080511T1800Z-080512T0100Z/ /O.NEW.KABQ.FW.A.0046.080512T1400Z-080513T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 350 AM MDT SUN MAY 11 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ101-102-105>109-120100- /O.NEW.KABQ.FW.A.0046.080512T1400Z-080513T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 350 AM MDT SUN MAY 11 2008 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$
2 follow-up statements
000 WWUS85 KABQ 112110 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 310 PM MDT SUN MAY 11 2008 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 7 PM MDT THIS EVENING FOR NORTHEAST NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 10 AM MONDAY MORNING TO 9 PM MDT MONDAY EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITIES... .SURFACE LOW PRESSURE HAS DEVELOPED OVER NORTHEAST NEW MEXICO TODAY. COMBINED WITH THE WARMER AFTERNOON TEMPERATURES...STRONG WINDS WILL CONTINUE THROUGH EARLY THIS EVENING...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. ON MONDAY...CRITICAL CONDITIONS ARE EXPECTED TO BE WIDESPREAD OVER NORTHERN AND CENTRAL NEW MEXICO...DUE TO INCREASING SOUTHWEST WINDS ALOFT AND AT THE SURFACE...INTENSIFYING SURFACE LOW PRESSURE...AND CONTINUED LOW HUMIDITIES. NMZ103-104-120100- /O.UPG.KABQ.FW.A.0046.080512T1400Z-080513T0200Z/ /O.NEW.KABQ.FW.W.0050.080512T1600Z-080513T0300Z/ /O.CON.KABQ.FW.W.0049.000000T0000Z-080512T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 310 PM MDT SUN MAY 11 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS UPGRADED THE FIRE WEATHER WATCH ON MONDAY TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ NMZ101-102-105>109-120100- /O.UPG.KABQ.FW.A.0046.080512T1400Z-080513T0200Z/ /O.NEW.KABQ.FW.W.0050.080512T1600Z-080513T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 310 PM MDT SUN MAY 11 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS UPGRADED THE FIRE WEATHER WATCH ON MONDAY TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 40
000 WWUS85 KABQ 120048 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 648 PM MDT SUN MAY 11 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM MONDAY MORNING TO 9 PM MDT MONDAY EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITIES... .WIND SPEEDS WILL DECREASE THROUGH THE EVENING HOURS...AND RELATIVE HUMIDITIES WILL INCREASE ABOVE CRITICAL THRESHOLDS IN MOST AREAS OF NORTHEAST NEW MEXICO. HOWEVER...OVERNIGHT HUMIDITY RECOVERIES WILL STILL BE POOR IN MANY AREAS...AND WINDS WILL QUICKLY STRENGTHEN BY LATE MONDAY MORNING CREATING WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ACROSS ALL OF NORTHERN AND CENTRAL NEW MEXICO. NMZ103-104-121400- /O.EXP.KABQ.FW.W.0049.000000T0000Z-080512T0100Z/ /O.CON.KABQ.FW.W.0050.080512T1600Z-080513T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 648 PM MDT SUN MAY 11 2008 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED AGAIN ON MONDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ101-102-105>109-121400- /O.CON.KABQ.FW.W.0050.080512T1600Z-080513T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 648 PM MDT SUN MAY 11 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 52
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 11, 3:08 AM MDT, 42 minutes earlier.
Area forecast discussion, May 11, 3:08 AM MDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 308 AM MDT SUN MAY 11 2008 .DISCUSSION... BIG FORECAST CHALLENGES FOCUSING ON THE TUESDAY THROUGH FRIDAY PERIOD. LATEST WATER VAPOR LOOP SHOWS A DRY SLOT EXTENDING FROM WEST TO EAST ACROSS THE DESERT SW INTO A DEEP UPPER LOW PRESSURE SYSTEM OVER THE MIDWEST. 08Z SURFACE ANALYSIS SHOWS 1022MB HIGH PRESSURE BUILDING OVER THE TX PANHANDLE WITH A COLD FRONT WASHED UP FROM THE RIO GRANDE VALLEY SOUTHWARD INTO THE BIG BEND REGION OF TX. KABQ REPORTING AN EAST CANYON WIND GUSTING TO 21 KNOTS AS ADVERTISED OVER THE PAST SEVERAL DAYS. 00Z NAM/GFS AND LATEST RUC MODEL SHOW HIGH PRESSURE OVER WEST TX WILL QUICKLY GIVE WAY TO LEE SIDE TROUGHING OVER NE NM. WILL RAISE A RED FLAG ACROSS THE NE PLAINS...ZONES 103/104...SINCE INCREASED WINDS WITH TROUGH WILL COINCIDE WITH RH VALUES IN THE LOWER TEENS. OTHERWISE...HIGH CLOUDS AND SEASONABLE TEMPS WILL BE THE STORY TODAY. ALL EYES THEN SHIFT TO UPPER LEVEL LOW PRESSURE DEVELOPING OVER THE NORTHERN ROCKIES EARLY MONDAY. LARGE SCALE H5 HEIGHT FALLS ACROSS THE WESTERN UNITED STATES WILL INTENSIFY THE LEE TROUGH OVER NE NM INTO A 990MB LOW PRESSURE CENTER MONDAY AFTERNOON. THIS WILL MAKE FOR WINDY CONDITIONS ACROSS THE CWA WITH CRITICAL TO EXTREME FIRE WEATHER POSSIBLE. WILL POST A FIRE WEATHER WATCH FOR MONDAY WITH WIND ADVISORIES LIKELY FROM UPCOMING SHIFT FOR THE EASTERN PLAINS. FORECAST BECOMES VERY TRICKY FOR TUESDAY THROUGH FRIDAY AS MODELS ARE ADVERTISING A MAJOR CHANGE COMPARED TO THE PAST COUPLE MONTHS. 00Z GFS WITH AGREEMENT FROM 00Z ECMWF/UKMET/GEM SHOW THE UPPER LOW DIGGING OVER ARIZONA TUESDAY WITH PRECIP SPREADING OVER THE NW AND WESTERN MTNS DURING THE DAY. DEPENDING ON THE AMOUNT OF RETURN FLOW OVER THE SE PLAINS THERE MAY EVEN BE SOME STORMS DEVELOPING AHEAD OF THE LEE SIDE TROUGH HOWEVER LEFT POPS JUST BELOW MENTION. WENT BELOW MODEL POP NUMBERS OVER THE WESTERN HALF OF THE STATE THROUGH TUESDAY NIGHT SINCE ENSEMBLE MEMBERS INDICATE THE TROUGH MAY DIG FARTHER SOUTH AND WEST INTO ARIZONA THAN CURRENT OPERATIONAL NUMBERS SUGGEST. THE CORE OF THE UPPER LOW THEN MOVES EASTWARD INTO NM WEDNESDAY WITH H5 TEMPS BTWN -16 AND -20C. GFS MODEL INDICATES ONLY LIGHT QPF ACROSS THE REGION WEDNESDAY HOWEVER THE ECMWF SHOWS MUCH MORE PRECIP. SIDED WITH THE ECMWF IN THIS PATTERN SINCE LAPSE RATES WILL BE STRONG FROM DAYTIME HEATING. HIGHEST POPS WILL END AFTER DARK THEREFORE LOWERED POPS FROM CHANCE TO SLIGHT CHANCE FOR WEDNESDAY NIGHT. MODELS THEN SHOW A STRONG DISTURBANCE SLIDING SOUTH THROUGH THE CENTRAL ROCKIES INTO THE BACKSIDE OF THE FIRST SYSTEM. THIS WILL KEEP THE CHANCE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH FRIDAY... ESPECIALLY ACROSS THE EAST. LOWERED MAX TEMPS AGAIN BELOW MOS NUMBERS WEDNESDAY THROUGH FRIDAY. THERE MAY EVEN BE SOME HIGH ELEVATION SNOWS...ESPECIALLY WITH THE SECOND SYSTEM AS 700MB TEMPS FALL BTWN 0 AND -4C. GUYER && .AVIATION... VFR CONDITIONS PREVAILING THROUGH 21Z. EAST WIND AT KABQ GUSTING TO AROUND 20KT AT 09Z SHOULD TAPER OFF SHORTLY AFTER SUNRISE THIS MORNING. OTHERWISE SOUTH TO SOUTHWEST WIND GUSTS TO AROUND 35KT EXPECTED OVER NORTHEAST QUARTER OF NEW MEXICO LATER THIS AFTERNOON AS LEE SURFACE TROUGH DEVELOPS. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 78 45 78 46 / 0 0 5 20 GALLUP.......................... 76 37 75 40 / 0 0 0 20 GRANTS.......................... 77 36 77 39 / 0 0 0 5 GLENWOOD........................ 84 46 83 43 / 0 0 0 0 CHAMA........................... 69 35 70 27 / 0 0 0 10 LOS ALAMOS...................... 73 37 75 32 / 0 0 0 0 RED RIVER....................... 65 33 66 38 / 0 0 0 5 TAOS............................ 73 34 75 36 / 0 0 0 0 SANTA FE........................ 74 38 76 31 / 0 0 0 0 SANTA FE AIRPORT................ 76 41 78 42 / 0 0 0 0 ESPANOLA........................ 78 41 80 43 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 78 52 81 52 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 81 50 84 53 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 77 49 79 49 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 80 49 83 52 / 0 0 0 0 SOCORRO......................... 83 50 87 55 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 74 43 76 46 / 0 0 0 0 MORIARTY/ESTANCIA............... 76 42 80 48 / 0 0 0 0 CARRIZOZO....................... 77 52 84 59 / 0 0 0 0 RUIDOSO......................... 72 54 78 51 / 0 0 0 0 RATON........................... 72 37 80 41 / 0 0 0 5 LAS VEGAS....................... 71 41 79 42 / 0 0 0 0 ROY............................. 74 44 79 58 / 0 0 0 0 CLAYTON......................... 76 47 83 45 / 0 0 0 5 SANTA ROSA...................... 78 47 88 52 / 0 0 0 0 TUCUMCARI....................... 80 51 90 49 / 0 0 0 5 FORT SUMNER..................... 80 47 90 52 / 0 0 0 0 CLOVIS.......................... 77 48 88 51 / 0 0 0 5 PORTALES........................ 78 47 90 52 / 0 0 0 5 ROSWELL......................... 80 52 92 55 / 0 0 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES...NMZ101>109. RED FLAG WARNING FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104. && GUYER/99
Hazardous weather outlook, May 10, 6:00 AM MDT, 21 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SAT MAY 10 2008 NMZ001>021-026-111200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MDT SAT MAY 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 7 PM MDT FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO...EXCEPT THE WEST CENTRAL HIGHLANDS AND SOUTHWEST MOUNTAINS...WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. A WIND ADVISORY IS IN EFFECT FROM 10 AM TO 7 PM MDT FOR PORTIONS OF THE EAST CENTRAL PLAINS ALONG INTERSTATE 40 BETWEEN MORIARTY AND SANTA ROSA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR MUCH OF NORTHERN AND CENTRAL NEW MEXICO MONDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 3:50 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 11 hr |
| May 11, 3:10 PM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 30 hr |
| May 11, 3:15 PM MDT | Wind Advisory | ABQ | 30 hr |
Nearby
Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.